RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 455, Pages 91–97 (Mi znsl6409)  

Classification of generalized formal Lubin–Tate groups over multidimensional local fields

A. I. Madunts

St. Petersburg State University, St. Petersburg, Russia

Abstract: We study classification of generalized formal Lubin–Tate groups over multidimensional local fields.

Key words and phrases: multidimensional local fields, generalized formal groups Lubin–Tate.

Full text: PDF file (171 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.625
Received: 06.03.2017

Citation: A. I. Madunts, “Classification of generalized formal Lubin–Tate groups over multidimensional local fields”, Problems in the theory of representations of algebras and groups. Part 31, Zap. Nauchn. Sem. POMI, 455, POMI, St. Petersburg, 2017, 91–97

Citation in format AMSBIB
\Bibitem{Mad17}
\by A.~I.~Madunts
\paper Classification of generalized formal Lubin--Tate groups over multidimensional local fields
\inbook Problems in the theory of representations of algebras and groups. Part~31
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 455
\pages 91--97
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6409}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6409
  • http://mi.mathnet.ru/eng/znsl/v455/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:50
    Full text:12
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019